# SDR HALA2018032000115

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 27,016 hours, 4,132 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE/FUME EVENT ON TAKEOFF, CLEARED BY ITSELF, FLT ATTENDANTS REPORTED ELECTRICAL SMELL+HAZY CABIN AIR. NO C/B'S POPPED. TROUBLESHOT PER TSM TASK 21-00-00-810-802-A INSPECTED ENGINES AND APU FOR OVER SERVICING AND OIL LEAKS. NO LEAKS NOTED. NO 90 DAYS HISTORY AND OIL CONSUMPTION RATE IS OKAY. NOTIFIED MC AND CONDITION CHECK GOOD. A/C IS OKAY FOR SVC.
